# SDR CALA2015041300275

- Difficulty date: April 11, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N87507
- Make and model: Boeing 737824
- Aircraft serial: 31637
- Aircraft time: 24,522 hours, 8,457 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 182A500511
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB POSITION 120.30 STIFFENER NR 3 TRANSITION RADIUS CRACKED.  ACCOMPLISHED REPAIRED NR 3 STIFFENER ON RIB IAW SRM 55-10-09 REPAIR 4 FIG 202.  SEE FLEET CYCLE FOR ALL PARTIAL WORK ACCOMPLISHED.
